I sometimes donate plasma for extra cash on the side I

Patient

Q: I sometimes donate plasma for extra cash on the side.

I take gabapentin but plan on stopping, because it has suddenly caused my heartrate to increase. My resting heartrate is 80-95. The donation center
requires that you heart rate be under 100. The times I took gabapentin it was from 105-140. My blood pressure is fine
and I take no other medication. Now my heart rate is normal again (75-90)

Am I safe to return to donate plasma?

Thanks so much in advance for your reply,

Taylor

Doctor

A:   Hi.
Thanks for your query.

Read and understood that you are a professional plasma donor, used to take Gabapentin and heart rate increased above 100 per minute.
No that it is normal, you can certainly donate plasma now.

I hope this answer helps you.

Related Q&A

Q: I am having chest pain and some discomfor in my abdomen since 3 weeks now. Last week, I had an ECG done which was nor...

Q: Hi, I am a 33 year old male. I have been having left arm pain for several weeks. I also have had a sharp chest pain...

Q: I am a 63 year old woman, 5' 9" , 190 lbs. I have no known medical conditions. I am a social drinker, ex smoker ...

Q: I was lying in bed watch a movie just now (midnight) and suddenly i felt a sort of 'empty' sensation in my chest i qu...

Q: I think my father might need a pacemaker. he is 70 years old but not in very good health (my mom, the same age, is in...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews